# SDR C8GA20090130

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX IT WAS NOTED THAT THE LT WING INBD AFT FLAP IS CRACKED AT EDGE WBL 124.  REMOVED DAMAGED SKIN AND CORE DIM 7" X 1.5", FABRICATED REPAIR CORE DIM 7" X .5" FROM 5052-44-3/16 AND 2 EA DOUBLER'S FROM 2024 T3 .016" DIM 5" X 3", 8.5" X 3".  HOT BONDED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
